Magnetotransport in Low Dimensional Honeycomb-Shape GaAs Networks

Abstract:

Article Preview

Info:

Periodical:

Materials Science Forum (Volumes 384-385)

Edited by:

S. Asmontas, A. Dargys and H.G. Roskos

Pages:

59-62

DOI:

10.4028/www.scientific.net/MSF.384-385.59

Citation:

V.K. Ksenevich et al., "Magnetotransport in Low Dimensional Honeycomb-Shape GaAs Networks", Materials Science Forum, Vols. 384-385, pp. 59-62, 2002

Online since:

January 2002

Export:

Price:

$35.00

In order to see related information, you need to Login.